Specific code 2014 ICD-9-CM Diagnosis Code 965.4
Poisoning by aromatic analgesics, not elsewhere classified
  • Billable Code
  • Short description: Pois-arom analgesics NEC.
  • ICD-9-CM 965.4 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM 965.4 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
Disease Synonyms
  • Accidental acetaminophen and dextropropoxyphene poisoning
  • Accidental acetaminophen poisoning
  • Accidental overdose of aromatic analgesic
  • Accidental overdose of non-opiate analgesics
  • Accidental paracetamol and dextropropoxyphene overdose
  • Accidental paracetamol overdose
  • Accidental poisoning by acetanilide
  • Accidental poisoning by aromatic analgesic
  • Accidental poisoning by phenacetin
  • Acetaminophen and dextropropoxyphene poisoning
  • Acetaminophen and dextropropoxyphene poisoning of undetermined intent
  • Acetaminophen overdose
  • Acetaminophen overdose of undetermined intent
  • Acetaminophen poisoning of undetermined intent
  • Acetanilide poisoning
  • Intentional acetaminophen and dextropropoxyphene poisoning
  • Intentional paracetamol and dextropropoxyphene overdose
  • Intentional paracetamol overdose
  • Intentional paracetamol poisoning
  • Paracetamol and dextropropoxyphene overdose
  • Paracetamol and dextropropoxyphene overdose of undetermined intent
  • Phenacetin poisoning
  • Poisoning by acetaminophen
  • Poisoning by aromatic analgesic
Applies To
  • Acetanilid
  • Paracetamol [acetaminophen]
  • Phenacetin [acetophenetidin]
Convert to ICD-10-CM: 965.4 converts approximately to:
  • 2014 ICD-10-CM T39.1X1A Poisoning by 4-Aminophenol derivatives, accidental (unintentional), initial encounter
    Or:
  • 2014 ICD-10-CM T39.1X2A Poisoning by 4-Aminophenol derivatives, intentional self-harm, initial encounter
    Or:
  • 2014 ICD-10-CM T39.1X3A Poisoning by 4-Aminophenol derivatives, assault, initial encounter
    Or:
  • 2014 ICD-10-CM T39.1X4A Poisoning by 4-Aminophenol derivatives, undetermined, initial encounter
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 965.4 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2014 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.